Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Universal Kernels on Non-Standard Input Spaces

Title data

Christmann, Andreas ; Steinwart, Ingo:
Universal Kernels on Non-Standard Input Spaces.
In: Lafferty, John D. ; Williams, C. K. I. ; Shawe-Taylor, J. ; Zemel, R. S. ; Culotta, A. (ed.): Advances in Neural Information Processing Systems 23. Volume 1. - Red Hook, NY : Curran , 2010 . - pp. 406-414

Further data

Item Type: Article in a book
Refereed: Yes
Keywords: universal consistency; complete separable metric space; universal kernel; dense;
RKHS; reproducing kernel Hilbert space; kernel on set of all probability measures
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics VII - Stochastics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics VII - Stochastics > Chair Mathematics VII - Stochastics - Univ.-Prof. Dr. Andreas Christmann
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: Yes
DDC Subjects: 300 Social sciences > 310 Statistics
500 Science > 510 Mathematics
Date Deposited: 19 Oct 2015 07:13
Last Modified: 19 Oct 2015 07:13
URI: https://eref.uni-bayreuth.de/id/eprint/20522